Advertisement

Siberian Mathematical Journal

, Volume 35, Issue 1, pp 1–8 | Cite as

Geodesics of nonholonomic left-invariant intrinsic metrics on the Heisenberg group and isoperimetric curves on the Minkowski plane

  • V. N. Berestovskii
Article

Keywords

Heisenberg Group Minkowski Plane Intrinsic Metrics 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. N. Berestovskii, “Homogeneous manifolds with intrinsic metric. I,” Sibirsk. Mat. Zh.,29, No. 6, 17–29 (1988).Google Scholar
  2. 2.
    V. N. Berestovskii, “Homogeneous spaces with intrinsic metric,” Dokl. Akad. Nauk SSSR,301, No. 2, 268–271 (1988).Google Scholar
  3. 3.
    L. S. Pontryagin, V. G. Boltyanskii, R. V. Gamkrelidze, and E. F. Mishchenko, Mathematical Theory of Optimal Processes [in Russian], Nauka, Moscow (1969).Google Scholar
  4. 4.
    H. Busemann, The Geometry of Geodesics [Russian translation], Fizmatgiz, Moscow (1962).Google Scholar
  5. 5.
    K. Leichtweiss, Convex Sets [Russian translation], Nauka, Moscow (1985).Google Scholar
  6. 6.
    V. N. Berestovskii, “Homogeneous manifolds with intrinsic metric. II,” Sibirsk. Mat. Zh.,30, No. 2, 14–28 (1989).Google Scholar
  7. 7.
    V. N. Berestovskii, Homogeneous Spaces with Intrinsic Metric [in Russian], Diss. Dokt. Fiz.-Mat. Nauk, Inst. Mat. (Novosibirsk), Novosibirsk (1990).Google Scholar
  8. 8.
    A. D. Aleksandrov, “über eine Verallgemeinerung der Riemannschen Geometrie,” Schrift. Inst. Math. der Deutschen Acad. Wiss., No. 1, 33–84 (1957).Google Scholar
  9. 9.
    A. M. Vershik and V. Ya. Gershkovich, “Nonholonomic dynamical systems. Geometry of distributions and variational problems,” in: Sovrem. Probl. Mat. Fund. Naprav. (Itogi Nauki i Tekhniki),16 [in Russian], VINITI, Moscow, 1987, pp. 5–85.Google Scholar
  10. 10.
    L. S. Kirillova, “Non-Riemmannian metrics and the maximum principle,” Dokl. Akad. Nauk UzSSR, No. 7, 9–11 (1986).Google Scholar
  11. 11.
    A. M. Vershik and O. A. Granichina, “Reduction of nonholonomic variational problems to isoperimetric problems and connections in principal bundles,” Mat. Zametki,49, No. 5, 37–44 (1991).Google Scholar
  12. 12.
    R. Montgomery, Shortest Loops with a Fixed Holonomy [Preprint], MSRI (1988).Google Scholar
  13. 13.
    V. N. Berestovskii, “Submetries of space forms of nonnegative curvature,” Sibirsk. Mat. Zh.,28, No. 4, 44–56 (1987).Google Scholar
  14. 14.
    Z. Ge, “On a constrained variational problem and the spaces of horizontal paths,” Pacific J. Math.,149, No. 1, 61–94 (1991).Google Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • V. N. Berestovskii
    • 1
  1. 1.Omsk

Personalised recommendations